• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Does anyone take Latuda?

SoftRain

SoftRain

Well-known member
Joined
Jun 26, 2016
Messages
1,495
Location
sillyville, USA
I started with med probably 3 1/2 months ago. It’s been very effective.
I have a coupon for a year with my co pay on my insurance capped at a reasonable price. If it wasn’t for that I couldn’t afford it.
Anyone else on it and found it effective?
 
I

IWILLOBTAINMENTALHEALTH

Guest
I start it soon. I'm terrified because it causes tardive dyskinasa. Lets hope we never get it! :nod2::hug:
 
P

Phishphan

Member
Joined
May 31, 2018
Messages
11
I started taking it(20mg)about 6 weeks ago. No difference. I also take lamictal and lexapro.

Damn expensive too.
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
44,649
Location
Lancashire
I take it you are from the US ifyou have to pay for your meds? If you are British you can get a yearly payment card which caps how much you have to pay to about £100 a year. I am still shocked that people have to pay so much for essential meds.

I have never taken this drug but I am also on Lamotrigine and Aripiprazole as well as Mirtazepine for bipolar. It is with a cocktail that I have finally been balanced out. Do you find it effective on its own?
 
P

Phishphan

Member
Joined
May 31, 2018
Messages
11
In the US Latuda cost about $1200 a month. Fuck that
 
L

Lizz5819

New member
Joined
Sep 19, 2018
Messages
3
Location
Sydney, Australia
I’m from Sydney Australia and, at the dose I’m on, Latuda costs me around $20/month due to a combination of Medicare and the PBS subsidy. I remember the first time I discovered how much it cost in the US...I almost lost my melon in disbelief 😦 I also take 300mg lamotrigine and, when I lived in California last year, was lucky enough to have a friend who’s a social worker and who managed to find a way around the system to get it for free. Without her it would have been $500/month. Bananas. I don’t know how you guys do it.

But ya cost aside I’ve loved it!! Taken myself on and off it in psychotic episodes (you know how it goes) however I’m hoping third time’s the charm and I can stick with it. Really helps with the voices and has improved my sleep SO much. No side effects aside from a sore back and nausea in the first few weeks — if anything, I’ve lost weight since being on it. Also take lyrica and/or Valium PRN and zyprexa during acute episodes. Hope it’s still going well for you!
 
Last edited:
vanish

vanish

Well-known member
Forum Safety Team
Staff Member on Leave
Joined
Sep 29, 2014
Messages
2,390
Location
The Land of Oz
I'm fromBrisbane in Australia and take 80mg Latuda (amongst other meds). Latuda has offered me the stability I was lacking in my schizoaffective disorder but with side effects. I have recently come off it of my own willing as I kept forgetting to take it and only taking it every 3 or 4 days. So far nothing has happened as a result and it has been about a month.Cost was never an issue for me, while I was in hospital it was free and being on a disability pension, prescriptions are only $5.60 each. I spend just over $20 per month for all meds (including a depot injection).
 
I

IWILLOBTAINMENTALHEALTH

Guest
The Latuda makes me feel like shit. It makes me nauseous. I actually threw up last night after taking it. I can't sit still on it. It makes me feel sticky and weird inside. It has increased my anxiety and gave me suicidal thoughts! :yuck: I miss the Rexulti! I need to tell my psychiatrist this but I can't see him for another 3 weeks! I hope he lets me get off of it. I want the Rexulti again! :panic::cry2:
 
LORD BURT

LORD BURT

Well-known member
Joined
Jul 8, 2013
Messages
30,918
Location
Mordor
The Latuda makes me feel like shit. It makes me nauseous. I actually threw up last night after taking it. I can't sit still on it. It makes me feel sticky and weird inside. It has increased my anxiety and gave me suicidal thoughts! :yuck: I miss the Rexulti! I need to tell my psychiatrist this but I can't see him for another 3 weeks! I hope he lets me get off of it. I want the Rexulti again! :panic::cry2:
Tell your doc ASAP and get off that drug
 
I

IWILLOBTAINMENTALHEALTH

Guest
Tell your doc ASAP and get off that drug
I just telephoned my psychiatrists office. They managed to squeeze me in to see the doctor today. I'm relieved and nervous at the same time. I hope he lets me get off of it! :panic: I need to wait 1 hour before I can get on the bus to see him. :panic:
 
InfiniteRectangles

InfiniteRectangles

Well-known member
Joined
Sep 23, 2018
Messages
508
Location
Georgia, USA
Latuda made me super nauseous, made my prolactin levels crazy high, and made my period irregular (TMI?) I was on it for about 4 months and then I had to go off of it because I just couldn't stand it anymore. The nausea was awful. I could barely keep anything down.
 
Top